CSpace

Browse/Search Results:  1-5 of 5 Help

Filters                
Selected(0)Clear Items/Page:    Sort:
High Accuracy Analysis of an Anisotropic Nonconforming Finite Element Method for Two-Dimensional Time Fractional Wave Equation 期刊论文
EAST ASIAN JOURNAL ON APPLIED MATHEMATICS, 2019, 卷号: 9, 期号: 4, 页码: 797-817
Authors:  Wang, Fenling;  Zhao, Yanmin;  Shi, Zhengguang;  Shi, Yanhua;  Tang, Yifa
Favorite  |  View/Download:81/0  |  Submit date:2020/01/10
Time fractional wave equation  anisotropic nonconforming quasi-Wilson finite element  Crank-Nicolson scheme  stability  superclose and superconvergence  
Generalized plane wave discontinuous Galerkin methods for nonhomogeneous Helmholtz equations with variable wave numbers 期刊论文
INTERNATIONAL JOURNAL OF COMPUTER MATHEMATICS, 2019, 页码: 22
Authors:  Yuan, Long;  Hu, Qiya
Favorite  |  View/Download:84/0  |  Submit date:2020/01/10
Helmholtz equation  nonhomogeneous  variable wave numbers  generalized plane wave  local spectral elements  error estimates  
Spatial High Accuracy Analysis of FEM for Two-dimensional Multi-term Time-fractional Diffusion-wave Equations 期刊论文
ACTA MATHEMATICAE APPLICATAE SINICA-ENGLISH SERIES, 2018, 卷号: 34, 期号: 4, 页码: 828-841
Authors:  Wei, Ya-bing;  Zhao, Yan-min;  Shi, Zheng-guang;  Wang, Fen-ling;  Tang, Yi-fa
Favorite  |  View/Download:127/0  |  Submit date:2018/11/16
multi-term time-fractional diffusion-wave equation  bilinear finite element method  Crank-Nicolson approximation  stability  convergence and superconvergence  
High order well-balanced discontinuous Galerkin methods for Euler equations at isentropic equilibrium state under gravitational fields 期刊论文
APPLIED MATHEMATICS AND COMPUTATION, 2018, 卷号: 329, 页码: 23-37
Authors:  Qian, Shouguo;  Liu, Yu;  Li, Gang;  Yuan, Li
Favorite  |  View/Download:71/0  |  Submit date:2018/07/30
Euler equations  Isentropic equilibrium state  Discontinuous Galerkin methods  Well-balanced property  Gravitational fields  
WEIGHTED APPROXIMATE FEKETE POINTS: SAMPLING FOR LEAST-SQUARES POLYNOMIAL APPROXIMATION 期刊论文
SIAM JOURNAL ON SCIENTIFIC COMPUTING, 2018, 卷号: 40, 期号: 1, 页码: A366-A387
Authors:  Guo, Ling;  Narayan, Akil;  Yan, Liang;  Zhou, Tao
Favorite  |  View/Download:73/0  |  Submit date:2018/07/30
uncertainty quantification  least-squares approximations  Fekete points  QR decomposition